Journal article icon

Journal article

Quantified constraints: Algorithms and complexity

Abstract:

The standard constraint satisfaction problem over an arbitrary finite domain can be expressed as follows: given a first-order sentence consisting of a conjunction of predicates, where all of the variables are existentially quantified, determine whether the sentence is true. This problem can be parameterized by the set of allowed constraint predicates. With each predicate, one can associate certain predicate-preserving operations, called polymorphisms, and the complexity of the parameterized p...

Expand abstract
Publication status:
Published

Actions


Authors


Journal:
COMPUTER SCIENCE LOGIC, PROCEEDINGS
Volume:
2803
Pages:
58-70
Publication date:
2003-01-01
EISSN:
1611-3349
ISSN:
0302-9743
URN:
uuid:f8c3e620-f41c-444d-a431-f2d76e8aa175
Source identifiers:
328587
Local pid:
pubs:328587
Language:
English

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP